Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stomach ache and white discharge after an intercourse - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   hi
Doctor :   hi
Doctor :   How can i help you
User :   hello sir
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: User :   my name is residening age 27 occupation software engineer
Doctor :   ok
User :   i have two queries first is, my wife feel pain after the intercourse in her stomuch why ?
Doctor :   Since you have been married
User :   four months back
Doctor :   Is she is having any white discharge
Doctor :   Any urinary problems
User :   yes
User :   no urinary prob
Doctor :   what kind of discharge, colour, any foul smell
Doctor :   Any fever
User :   like semen pur white colour , it was thickest then mens semen no smell and al no fever also
Doctor :   Is sahe taking any medications for white discharge
User :   no sir
Doctor :   Any itching in the private parts
User :   no
Doctor :   I advised you to have check with gynecologist and to treat if any infection
Doctor :   Since any infection can lead to pain
Doctor :   get a urine test done also
Doctor :   any other query
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor